# SDR ASAA2019090430648

- Difficulty date: September 4, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 22,867 hours, 7,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A311043
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND 2 DENTS ON LT FUSEAGE FWD OF L2 DOOR APPOX STA 890 STR FL 15L. GROUNDED - YES. (RESOLVED ON W/O: 1003835 TASKCARD: N/R-00002 ) REPAIRED 2 DENTS ON LT FUSELAGE FWD OF L2 DOOR APPROX STA 890 STR 15L IAW EA 900ER-53EA-22056. THIS IS A CATEGORY B REPAIR. THIS IS A STAGE 1 APPROVED REPAIR FOR STATIC STRENGTH ONLY. COMPLIANCE TO 14 CFR 25.571 AND 26.47 (D) HAS NOT BEEN EVALUATED. A NEW FAA FORM 8110-3 FINDING COMPLIANCE WITH 14 CFR 25.571 AND 26.41 (D) MUST BE ISSUED AND DAMAGE TOLERANCE INFORMATION INCORPORATED IN THE AIRPLANE MAINTENANCE PROGRAM WITHIN 18 MONTHS FROM THE DATE OF THIS FORM FOR THIS REPAIR APPROVAL TO REMAIN VALID AFTER THAT TIME. SEAMC PAT NOTIFIED.
